Juanjo Rué
Juanjo Rué
Associate Professor, Universitat Politècnica de Catalunya and Centre de Recerca Matemàtica
Verified email at upc.edu - Homepage
Title
Cited by
Cited by
Year
Asymptotic study of subcritical graph classes
M Drmota, É Fusy, M Kang, V Kraus, J Rué
SIAM Journal on Discrete Mathematics 25 (4), 1615-1651, 2011
582011
Graph classes with given 3‐connected components: Asymptotic enumeration and random graphs
O Giménez, M Noy, J Rué
Random Structures & Algorithms 42 (4), 438-479, 2013
532013
On the probability of planarity of a random graph near the critical point
M Noy, V Ravelomanana, J Rué
Proceedings of the American Mathematical Society, 925-936, 2015
252015
Dynamic programming for graphs on surfaces
J Rué, I Sau, DM Thilikos
International Colloquium on Automata, Languages, and Programming, 372-383, 2010
222010
On the error term of the logarithm of the lcm of a quadratic sequence
J Rué, P Šarka, A Zumalacárregui
Journal de théorie des nombres de Bordeaux 25 (2), 457-470, 2013
202013
The least common multiple of random sets of positive integers
J Cilleruelo, J Rué, P Šarka, A Zumalacárregui
Journal of Number Theory 144, 92-104, 2014
192014
A lower bound for the size of a Minkowski sum of dilates
YO Hamidoune, JJ Rué Perna
Combinatorics probability and computing 20 (2), 249-256, 2011
182011
Dynamic programming for graphs on surfaces
J Rué, I Sau, DM Thilikos
ACM Transactions on Algorithms (TALG) 10 (2), 1-26, 2014
172014
Asymptotic enumeration of non-crossing partitions on surfaces
J Rué, I Sau, DM Thilikos
Discrete Mathematics 313 (5), 635-649, 2013
152013
Asymptotic enumeration of non-crossing partitions on surfaces
J Rué, I Sau, DM Thilikos
Discrete Mathematics 313 (5), 635-649, 2013
152013
On a question of Sárkozy and Sós for bilinear forms
J Cilleruelo, J Rué
Bulletin of the London Mathematical Society 41 (2), 274-280, 2009
152009
Threshold functions and Poisson convergence for systems of equations in random sets
J Rué, C Spiegel, A Zumalacárregui
Mathematische Zeitschrift 288 (1), 333-360, 2018
142018
Subgraph statistics in subcritical graph classes
M Drmota, L Ramos, J Rué
Random Structures & Algorithms 51 (4), 631-673, 2017
122017
Outerplanar obstructions for a feedback vertex set
J Rué, KS Stavropoulos, DM Thilikos
European Journal of Combinatorics 33 (5), 948-968, 2012
122012
On the limiting distribution of the metric dimension for random forests
D Mitsche, J Rué
European Journal of Combinatorics 49, 68-89, 2015
112015
Dynamic Programming for H-minor-free Graphs
J Rué, I Sau, DM Thilikos
International Computing and Combinatorics Conference, 86-97, 2012
112012
On polynomial representation functions for multivariate linear forms
J Rué
European Journal of Combinatorics 34 (8), 1429-1435, 2013
102013
Many 2-level polytopes from matroids
F Grande, J Rué
Discrete & Computational Geometry 54 (4), 954-979, 2015
92015
Enumeration of labelled 4‐regular planar graphs
M Noy, C Requilé, J Rué
Proceedings of the London Mathematical Society 119 (2), 358-378, 2019
82019
Further results on random cubic planar graphs
M Noy, C Requilé, J Rué
Random Structures & Algorithms 56 (3), 892-924, 2020
72020
The system can't perform the operation now. Try again later.
Articles 1–20